Been on it for 6 years. Originally took it for 2 years with Effexor. Withdrew from the Effexor with Doctors help (It was a bear!)but he wanted to leave me on the clonazepam. Orig dose was .5 mg every morning. Then he changed it to .5 in the morning and .5 at bedtime. I did fine for about 3 years. Now I feel like a junkie! I walk around with flushed face and a headache every time I take the pill. I have no trouble sleeping at night. It's just my waking hours.I have started seeing a Therapist to help me learn to fight anxiety so I can withdraw from it soon, but have not started the withdraw yet. So why is my body acting like I have already started? My MD wants to raise the dosage and see if it helps..BUT, I dont want to keep taking this benzo the rest of my life, continually having the raise the dose after this occurs next time and the next time. Any thoughts?
Why am I feeling withdraw pains from Clonazepam when I am not withdrawing?
- 20 Sep 2012 by ddpianoman
- effexor, anxiety, benzodiazepine withdrawal, pain, panic disorder, clonazepam, anxiety and stress, doctor
Added 20 Sep 2012:
BTW-I am 59 years old. I also take Ranitidine 150MG for acid reflux, and Diovan HCT, and currently I'm on Naproxen 500MG for some sore muscles.
Added 23 Sep 2012:
I've had 3 really bad days in a row now. Feeling like I am withdrawing. I stopped taking the zantac and nothing has changed. My cheeks stay flushed and headache persists. I have never had problems sleeping on the medication until now. Woke up early feeling like I needed to take a pill, dizzy and sick at the stomach. I dont know if I can withdraw from the clonapepam or not at this point like I want to. My doctor thinks I need to up the dosage and I feel like I am getting to the point I may have to take his advice. Too much stress in my life right now to deal with. He says if I didn't need it, he wouldn't have put me on it. I've read on this site about folks who have been on it for 30 years and they call their "best friend". I am starting to believe I should follow my MDs recommendation and up the anti so I can get back to living. Tell me your thoughts.
20 Sep 2012
It could be a number of things and you should just follow what your dr wants to try as there's obviously something (or something else) going on here. I also see no indication of the Doc wanting to "raise the dose for the rest of your life" or whatever it is you mean there. And just for your information, I've been a "junkie" and it's not anything at all like what you're describing here.
22 Sep 2012
I going through a similar situation as you are, but with ativan. Been on it 3 years, 1mg at night with no problems. Stupid me , I believed the doctor when he told me it was just a sleep aid, and I didn't do my research. Anyhow, out of the blue, i started get withdrawl symptoms in the daytime, but i wasn't withdrawing, however, i believe its called interdose withdrawal. The body just starts to need more. My doctor wanted to up mine too. I preferred not to as i didn't feel it would help much . eventually it would have to go up and up...
I have also been taking an acid reducer with it, but didn't think that had much to do with it. meanwhile I am withdrawing everyday, while they lower my dose. My suggestion is, if your going to feel the withdrawal either way, then taper off the stuff. Benzos are truly such poison. I wish I never even started with it. Figure 3 monthes is going to go by anyways, and by then youd be free and clear. best of luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has recently stopped taking klonopin because of the anger/irratable rages he goes into. The doctor perscribed the klonopin for the ...
6 answers • 25 Aug 2010
I will start by telling my story I guess. I am 24 live in Brisbane Australia and have been on Effexor now for nearly 3 years. I was 13 when I first ...
2 answers • 18 Aug 2011
Hi I am currently taking 1mg of clonazepam 2x a day, I also am taking vicodin and morphiine and trying to get away from the last 2. My question is ...
4 answers • 15 Nov 2011
Is numness all over my body and my scalp normal if I have anxiety but not neserealy having an atack?
i take clonazepam 1mg twice daly i have constant sharp chest pains that triger me to get scared that may also couse this feeling a fear i do the deep ...
3 answers • 10 Feb 2013
my doc wants to talk about getting me off my benzodiazepine clonazepam, but beside the xanax, I still need something to deal with the anxiety... does ...
4 answers • 16 Apr 2013